# SDR R61A20110056

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 6,817 hours, 4,600 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116404
- Part serial: K0082
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 285 hours, 134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EDP 2 FAIL MSG IN FLIGHT, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT INTO DEN.  MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED E-2 EDP, AND E-2 EDP PRESSURE HOSES, ALL PER EMB AMM.  OPS CHECK GOOD AFTER PARTS REPLACEMENTS.
